MAUDE Adverse Event Report: Vantive US Healthcare LLC Homechoice Claria; System, Peritoneal, Automatic Delivery

Vantive US Healthcare LLC Homechoice Claria; System, Peritoneal, Automatic Delivery
Catalog Number 5C6M40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Pain (1994)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an automated peritoneal dialysis patient experienced back pain and breathing problems during last fill.The patient was connected to the homechoice claria device at the time of the events.The patient reported that this was their first time performing therapy.Renal therapy services (rts) attempted to assist the patient to manually drain; however, they pressed the wrong button.The device moved to close all clamps.Rts assisted the patient to end the therapy and remove the cassette.Rts then guided the patient to manually drain.The patient reported that they felt better after the drain; however, the pain stood.Rts requested patient to go to the emergency room and to contact the peritoneal dialysis nurse.There was no report of medical intervention associated with this event.At the time of this report, the patient outcome was not reported.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
Homechoice Claria
Common Device Name
System, Peritoneal, Automatic Delivery
Manufacturer (Section D)
Vantive US Healthcare LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - SINGAPORE
2 woodlands industrial park d
street 2
singapore NA 73777 8
SN   737778
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
+1(815)307-2966
MDR Report Key50072906
Report Number9612057-2026-00084
Device Sequence Number10207234
Product Code FKX
UDI-Device Identifier00085412676463
UDI-Public(01)00085412676463(11)231211
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K201867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number5C6M40
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown